# SDR FDEA202501160187

- Difficulty date: January 16, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A9249152120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RA COAXIAL CABLE SUPPORT BRACKET CRACK AT FR64, STGR 50RH~51RH REPLACED THE CRACKED RA COAXIAL CABLE SUPPORT BRACKET, AT FR64, STGR 50RH~51RH.   I.A.W A300-600 SRM 51-72-10-001, PAGE 2. THIS REPAIR IS CLASSIFIED AS MINOR, PER GMM 6-2-100
